Asymmetric Acral Spared Phenomenon Related to Systemic Anticancer Therapies.
Аннотация
We have observed three patients on anticancer therapies presenting with asymmetric acral spared phenomenon and found six identical cases in the literature. All of them had common features, an alteration of the peripheral nerves affecting a limb unilaterally that was spared by a hand-foot syndrome or hand-foot skin reaction. A drug-induced neurotropic effect sounds logical for developing such alterations with specific chemotherapeutic agents (taxanes, cap-ecitabine), while we have not found good explanations concerning the multikinase inhibitor sorafenib nor the topo isomerase inhibitor adriamycin. Nevertheless, we know that clinical manifestations of many inflammatory diseases need intact neural components.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.